RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2008, Volume 16, Number 1, Pages 9–12 (Mi timb48)  

This article is cited in 1 scientific paper (total in 1 paper)

On hyperradical formations of finite groups

A. F. Vasil'ev, I. N. Khalimonchik

Francisk Skorina Gomel State University

Abstract: A formation $\mathfrak F$ of finite groups is called a hyperradical formation if $\mathfrak F$ is a normally subgroup-closed formation and $\mathfrak F$ contains every group $G=\langle H,K\rangle$, where $H$ and $K$ are $\mathfrak F$-subnormal $\mathfrak F$-subgroups of $G$. It is proved that every subgroup-closed hyperradical formation of finite groups is a lattice solubly saturated Fitting formation.

Full text: PDF file (193 kB)
References: PDF file   HTML file
UDC: 512.542.63
Received: 03.01.2008

Citation: A. F. Vasil'ev, I. N. Khalimonchik, “On hyperradical formations of finite groups”, Tr. Inst. Mat., 16:1 (2008), 9–12

Citation in format AMSBIB
\Bibitem{VasHal08}
\by A.~F.~Vasil'ev, I.~N.~Khalimonchik
\paper On hyperradical formations of finite groups
\jour Tr. Inst. Mat.
\yr 2008
\vol 16
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/timb48}


Linking options:
  • http://mi.mathnet.ru/eng/timb48
  • http://mi.mathnet.ru/eng/timb/v16/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. F. Kamornikov, “Hereditary Hyperradical Formations”, Math. Notes, 101:1 (2017), 87–93  mathnet  crossref  crossref  mathscinet  isi  elib
  • Труды Института математики
    Number of views:
    This page:213
    Full text:146
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020